# SDR UPS07850053

- Difficulty date: June 23, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L/WING OUTBD LEADING EDGE AT STA XFS 641 IS CRACKED.  STOP DRILLED CRACK AT STA XFS 641 L/WING LEADING EDGE IAW SRM 57-2- 0 FIG 002. FABRICATED AND INSTALLED REPAIR DOUBLER AT L/WING LEADING EDGE STA XFS 641 IAW SRM 57-03-01 FIG 006.
